# SDR MASA20210721288

- Difficulty date: July 21, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N958
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 13,410 hours, 10,316 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670320471
- Condition: Corroded
- Location: Bs310-319 S20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORORDED@ STGR 20 BTWN FS310-319 
R+R INTERCOSTAL CORORDED@ STGR 20 BTWN FS310-319 IAW SRM 51-42-06
